MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7115-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, smiths medical will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that "nurses came to me after 4 different patients had pca tubing that was leaking.After trouble shooting, it appeared that all the tubing seemed to be leaking in the same spot, at the y connector." no patient injury was reported.Additional information received via email and attached on 25-mar-22: customer confirmed he's reporting 2 affected items.Ups label requested.Patient information is not known.The leaking was identified early after initiation so no adverse outcome.Slight delay while changing tubing.

Brand Name
CADD EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15154386
Report Number3012307300-2022-14442
Device Sequence Number12070781
Product Code FPA
UDI-Device Identifier10610586034503
UDI-Public10610586034503
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7115-24
Device Catalogue Number21-7115-24
Device Lot Number4226682
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown